View Full Version : Something making me feel zombieish / high


Manick
04-01-14, 02:02 PM
I'm taking:
Lyrica 100mg (2x day) for anxiety
Vyvanse 60mg (1x day) for my ADD
Venlafaxine 150mg (2x day) for depression and anxiety
Dicyclomine 20mg (4x day) for chronic pain

I take the first dose of most of these in the morning, sometimes spaced out slightly if I don't feel I need it right away.

I am suspecting the Venlafaxine doing something bad to me the most, but I've been taking it for awhile now. However, I recently have not been getting very long sleep (4 hours).
Only way I can describe this feeling in more detail is that it makes me lazy, uncomfortably high, spaced out and almost kind of feverish. Any thoughts on what it could be? Doctor said to wait till our next appointment to discuss it, but this is such a bad feeling that I don't want to experience it anymore... :(

sarahsweets
04-01-14, 03:35 PM
If you are not getting good sleep then you cant judge the effectivness of your meds. And definitely wait until you talk to the doctor.

ana futura
04-01-14, 03:43 PM
Doctor said to wait till our next appointment to discuss it, but this is such a bad feeling that I don't want to experience it anymore... :(

Call the office and tell your doc that, demand they see you ASAP. If your doctor will not take your well being into account and see you right away, switch doctors.

Do you think the medication is responsible for your lack of sleep?

Manick
04-02-14, 03:41 PM
Do you think the medication is responsible for your lack of sleep?
My vyvanse can wake me up several hours earlier than I'd like to wake up on some mornings, but that's nothing new. I take trazedone at night time to help me stay asleep, but it doesn't always work.

ana futura
04-02-14, 03:48 PM
My vyvanse can wake me up several hours earlier than I'd like to wake up on some mornings, but that's nothing new. I take trazedone at night time to help me stay asleep, but it doesn't always work.

I had that problem on Vyvanse too. You might want to try switching to another medication. Dexedrine, even though it's the exact same active ingredient, does not wake me up at the crack of dawn like vyvanse did. I had a bit of trouble with not wanting to go to bed on dexedrine when I first started taking it, but that's gone now. Ritalin and Focalin were also much better for my sleep than vyvanse.

I think that for some people, vyvanse stays in their system too long- so they're actually awoken by rebound symptoms as soon as it's light out.

If you can fall back asleep after you take your vyvanse again, that means it's not the vyvanse waking you up but the rebound symptoms that emerge when it finally wears off. A shorter acting drug will wear off sooner (and I also suspect more gently).

Manick
04-02-14, 04:22 PM
What if I take my Vyvanse, and it makes me really tired after taking it? Is that the same thing? Because that happens to me sometimes but I can't actually go back to sleep, I'm just really tired for like 30-60mins after taking it some mornings. The same thing happens if I drink energy drinks sometimes, where my eyes feel heavy and I just want to close them after drinking some. I had to stop drinking coffee because I was afraid it was dehydrating me and causing weird effects, but Monster Rehab apparently doesn't do that. I was suspecting that my Trazedones hangover effect was also not mixing well with stimulants.